Alert archive / Mississippi / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 39, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Apr 3, 2007, 9:53 PM CDT for Marshall County, Mississippi; Fayette County, Tennessee. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2007, 9:53 PM CDT (02:53 UTC)
- Expired
- Apr 3, 2007, 10:30 PM CDT
- In force
- 37 min
- Issued by
- NWS Memphis, TN
- Area
- Counties, with a storm outline in the text
Counties Marshall County, MS, Fayette County, TN
The radar
The Memphis radar (KNQA), 57 km from the middle of the area, began a volume at 02:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 10:05 PM CDT | HAIL 0.75 | Rossville, TN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 3:12 PM CDT | Tornado Watch | SPC | 7 hr |
| Apr 3, 9:53 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 2.9 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2532 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1366 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 118 m²/s²
- 0-3 km storm-relative helicity
- 141 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KMEG 040252
SVRMEG
MSC093-TNC047-040330-
/O.NEW.KMEG.SV.W.0039.070404T0253Z-070404T0330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
953 PM CDT TUE APR 3 2007
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MARSHALL COUNTY IN NORTHWEST MISSISSIPPI...
FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
* UNTIL 1030 PM CDT
* AT 949 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 13
MILES NORTHWEST OF SLAYDEN...OR ABOUT NEAR COLLIERVILLE...AND
MOVING EAST AT 65 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LAGRANGE.
.A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
LAT...LON 3509 8923 3507 8920 3501 8920 3501 8933
3499 8935 3491 8935 3499 8965 3501 8963
3517 8963
$$1 follow-up statement
000
WWUS54 KMEG 040324
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1024 PM CDT TUE APR 3 2007
MSC093-TNC047-040334-
/O.EXP.KMEG.SV.W.0039.000000T0000Z-070404T0330Z/
MARSHALL MS-FAYETTE TN-
1024 PM CDT TUE APR 3 2007
...THE SEVERE THUNDERSTORM WARNING FOR FAYETTE AND MARSHALL COUNTIES
WILL EXPIRE AT 1030 PM CDT...
AT 1020 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING ARE MOVING OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.
LAT...LON 3509 8923 3507 8920 3501 8920 3501 8933
3499 8935 3491 8935 3499 8965 3501 8963
3517 8963
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 9:21 PM CDT, 32 minutes earlier.
Area forecast discussion, Apr 3, 9:21 PM CDT, 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 921 PM CDT TUE APR 3 2007 .DISCUSSION... BUSY NIGHT IN THE MID SOUTH WITH A COLD FRONT EXTENDING FROM EAST CENTRAL ARKANSAS INTO TENNESSEE AND APPROACHING THE MISSISSIPPI STATE LINE. THERE HAVE BEEN NUMEROUS LARGE HAIL REPORTS /UP TO GOLF BALL SIZE/ AND ONE TORNADO REPORT NEAR JONESBORO. THERE IS A TORNADO WATCH IN EFFECT UNTIL 10 PM. THE COLD FRONT WILL CONTINUE TO PUSH TO THE SOUTH AND EAST THROUGH THE EARLY MORNING HOURS. THE SEVERE THREAT WILL EXIT THE REGION WITH FRONT. MUCH COOLER AND DRIER AIR WILL CONTINUE TO FILTER INTO THE MID SOUTH OVERNIGHT. && .PREV DISCUSSION... /ISSUED 153 PM CDT TUE APR 3 2007/ DISCUSSION... STILL LOOKING AT A RISK OF SEVERE WEATHER...LIKELY MOVING THROUGH THE MIDSOUTH LATE AFTERNOON/EVENING AHEAD OF A STRONG COLD FRONT. 18Z LZK SOUNDING AND LATE MORNING AIRCRAFT SOUNDINGS AT MEMPHIS INDICATE A WARM LAYER AT 900 MB TO 750 MB...EFFECTIVELY CAPPING DEEP MOIST CONVECTION. THIS CAP IS GRADUALLY ERODING...AS SURFACE TEMPS OVER NORTHERN AR REACH THE LOWER 80S WITH DEWPOINTS IN THE MID 60S. GOES VISIBLE IMAGERY INDICATED LINEAR ORIENTED TOWERING CU DEVELOPING OVER THIS AREA... AHEAD OF THE FRONT WHICH ROUGHLY EXTENDED ALONG INTERSTATE 44 AT DISCUSSION TIME. EXPECT A MULTI SEGMENT LINEAR MCS TO BECOME BETTER ORGANIZED OVER THE OZARKS LATE THIS AFTERNOON WHICH SHOULD MOVE THROUGH THE MIDSOUTH THIS EVENING. 18Z SPC MESOANALYSIS ESTIMATED CAPES WERE APPROACHING 2000 J/KG OVER THE MIDSOUTH. WITH MARGINAL SHEAR...LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY SEVERE WEATHER THREATS. GIVEN THE HIGH INSTABILITY...AN ISOLATED TORNADO OR TWO CANNOT BE RULED OUT NEAR BOUNDARIES AND OTHER LOCALIZED SOURCES OF HIGHER HELICITY. WHAT TORNADO THREAT THERE IS SHOULD DECREASE BY LATE EVENING AS INSTABILITY MODERATES. POST FRONTAL AIRMASS CHANGE WILL BE DRAMATIC... COURTESY OF SIGNIFICANTLY COOLER AND DRIER CANADIAN AIR. VERY LOW DEWPOINTS AND LIGHT WINDS WILL LIKELY RESULT IN SUBFREEZING MINIMUM TEMPS THIS WEEKEND. SOME QUESTION PERSISTS CONCERNING THE AMOUNT OF MID AND HIGH CLOUDS...BUT THE LOW DEWPOINTS REMAIN AND WINDS SHOULD BE LIGHT BY LATE THURSDAY. 1000 TO 500 MB THICKNESSES OF 5220 M ARE CERTAINLY UNUSUAL FOR EARLY/MID APRIL. WILL MENTION MORNING FROST IN THE WEEKEND PERIODS AND MAINTAIN MENTION OF POSSIBLE FREEZING TEMPS IN THE HAZARDOUS WEATHER OUTLOOK. PWB && .PRELIMINARY POINT TEMPS/POPS... MEM 50 63 40 60 / 60 0 0 0 MKL 47 61 30 56 / 50 0 0 0 JBR 47 62 35 57 / 30 0 0 0 TUP 56 66 37 59 / 60 0 0 0 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. && PWB/RJO
Hazardous weather outlook, Apr 3, 2:55 PM CDT, 6 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 255 PM CDT TUE APR 3 2007 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-041030- ALCORN-BENTON(MS)-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)- MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 255 PM CDT TUE APR 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT OVER MOST OF THE MIDSOUTH. THE MODERATE RISK AREA IS ROUGHLY NORTH OF A CLARKSDALE TO CORINTH MISSISSIPPI LINE. A SLIGHT RISK OF SEVERE WEATHER EXISTS SOUTH OF THIS LINE. A STRONG COLD FRONT WILL MOVE THROUGH THE MIDSOUTH THIS EVENING AND EARLY WEDNESDAY MORNING. SCATTERED TO NUMEROUS THUNDERSTORMS WILL OCCUR ALONG AND AHEAD OF THE FRONT. SEVERE THUNDERSTORMS ARE EXPECTED...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. ISOLATED TORNADOES WILL ALSO BE POSSIBLE...MAINLY IN THE MODERATE RISK AREA. STORMS WILL LIKELY AFFECT NORTHEAST ARKANSAS AND THE MISSOURI BOOTHEEL BETWEEN 3 PM AND 7 PM...AND WESTERN TENNESSEE BETWEEN 4 PM AND 10 PM. THE STORMS WILL LIKELY IMPACT NORTHEAST MISSISSIPPI BETWEEN 8 PM AND 1 AM WEDNESDAY MORNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY COLDER AIR WILL MOVE IN BEHIND THE FRONT AND REMAIN OVER THE MIDSOUTH THROUGH FRIDAY. TEMPERATURES THURSDAY AND FRIDAY MORNINGS COULD BE NEAR THE FREEZING POINT. OVER THE WEEKEND...FREEZING LOW TEMPERATURES ARE LIKELY ACROSS MUCH OF THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATE THIS AFTERNOON... THROUGH THE EVENING. PWB
In the hours before
Special weather statement, Apr 3, 9:00 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 900 PM CDT TUE APR 3 2007 TNZ091-040230- MCNAIRY TN- 900 PM CDT TUE APR 3 2007 THIS SIGNIFICANT WEATHER ADVISORY IS FOR...MCNAIRY COUNTY. A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 12 MILES WEST OF SELMER AT 900 PM CDT...MOVING EAST AT 30 MPH. PEOPLE IN MCNAIRY COUNTY...INCLUDING THE CITY OF SELMER...SHOULD MONITOR THIS STORM CLOSELY.
Special weather statement, Apr 3, 9:01 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 901 PM CDT TUE APR 3 2007 MSZ003-040230- BENTON MS- 901 PM CDT TUE APR 3 2007 THIS SIGNIFICANT WEATHER ADVISORY IS FOR...BENTON COUNTY. A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER LAMAR AT 901 PM CDT...MOVING EAST AT 30 MPH. PEOPLE IN BENTON COUNTY SHOULD MONITOR THIS STORM CLOSELY.
Local storm report, Apr 3, 9:05 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
905 PM CDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0501 PM HAIL MAYNARD 36.42N 90.90W
04/03/2007 E1.00 INCH RANDOLPH AR PUBLIC
0520 PM HAIL CORNING 36.41N 90.59W
04/03/2007 E1.75 INCH CLAY AR PUBLIC
0532 PM HAIL CORNING 36.41N 90.59W
04/03/2007 M1.00 INCH CLAY AR TRAINED SPOTTER
0545 PM HEAVY RAIN CORNING 36.41N 90.59W
04/03/2007 E0.00 INCH CLAY AR PUBLIC
STREET FLOODING
0550 PM TORNADO RECTOR 36.26N 90.29W
04/03/2007 CLAY AR LAW ENFORCEMENT
0620 PM TSTM WND DMG KENNETT 36.24N 90.05W
04/03/2007 DUNKLIN MO LAW ENFORCEMENT
POWER LINES DOWN
0620 PM HAIL WARDELL 36.35N 89.82W
04/03/2007 M0.75 INCH PEMISCOT MO LAW ENFORCEMENT
0621 PM TSTM WND GST 2 W KENNETT 36.24N 90.08W
04/03/2007 E60.00 MPH DUNKLIN MO LAW ENFORCEMENT
0625 PM HAIL PARAGOULD 36.06N 90.51W
04/03/2007 M1.25 INCH GREENE AR TRAINED SPOTTER
0630 PM HEAVY RAIN BIGGERS 36.33N 90.81W
04/03/2007 E0.00 INCH RANDOLPH AR TRAINED SPOTTER
STREET FLOODING ON RURAL ROADS IN COUNTY
0638 PM HAIL SENATH 36.13N 90.16W
04/03/2007 E0.75 INCH DUNKLIN MO AMATEUR RADIO
0639 PM HAIL 2 E PARAGOULD 36.06N 90.48W
04/03/2007 E0.88 INCH GREENE AR TRAINED SPOTTER
0649 PM FUNNEL CLOUD 1 S JONESBORO 35.81N 90.69W
04/03/2007 CRAIGHEAD AR TRAINED SPOTTER
VIEW FROM HWY 63
0654 PM TORNADO 1 E JONESBORO 35.82N 90.67W
04/03/2007 CRAIGHEAD AR TRAINED SPOTTER
BUILDINGS DAMAGED
0700 PM HAIL MONETTE 35.89N 90.34W
04/03/2007 E0.88 INCH CRAIGHEAD AR TRAINED SPOTTER
0707 PM TORNADO 1 W LAKE CITY 35.82N 90.47W
04/03/2007 CRAIGHEAD AR LAW ENFORCEMENT
0710 PM HAIL LEACHVILLE 35.92N 90.26W
04/03/2007 E1.75 INCH MISSISSIPPI AR TRAINED SPOTTER
0722 PM HAIL 2 S BAY 35.71N 90.56W
04/03/2007 E1.00 INCH CRAIGHEAD AR TRAINED SPOTTER
0735 PM TSTM WND DMG 3 SE TRENTON 35.94N 88.90W
04/03/2007 GIBSON TN LAW ENFORCEMENT
TREES DOWN
0758 PM HAIL HUMBOLDT 35.82N 88.91W
04/03/2007 E0.88 INCH GIBSON TN TRAINED SPOTTER
0803 PM HAIL 4 S MARKED TREE 35.47N 90.42W
04/03/2007 E1.00 INCH POINSETT AR TRAINED SPOTTER
0803 PM HAIL LEXINGTON 35.65N 88.39W
04/03/2007 E1.00 INCH HENDERSON TN EMERGENCY MNGR
0803 PM HAIL HUMBOLDT 35.82N 88.91W
04/03/2007 E1.00 INCH GIBSON TN TRAINED SPOTTER
0830 PM HAIL JACKSON 35.63N 88.83W
04/03/2007 E0.88 INCH MADISON TN TRAINED SPOTTER
0831 PM HAIL 12 SSE BOLIVAR 35.10N 88.92W
04/03/2007 E0.75 INCH HARDEMAN TN TRAINED SPOTTER
IN MIDDLETON
0841 PM HAIL SLAYDEN 34.95N 89.45W
04/03/2007 E1.75 INCH MARSHALL MS AMATEUR RADIO
0841 PM HAIL 5 W MUNFORD 35.45N 89.89W
04/03/2007 E1.00 INCH TIPTON TN AMATEUR RADIO
0853 PM TSTM WND DMG 12 N PARSONS 35.83N 88.12W
04/03/2007 DECATUR TN TRAINED SPOTTER
TREES AND POWERS LINES DOWN AT I-40 AND TN HWY 69
0854 PM HAIL MILLINGTON 35.33N 89.89W
04/03/2007 E1.25 INCH SHELBY TN AMATEUR RADIO
&&
SVRLocal storm report, Apr 3, 9:20 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
920 PM CDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0501 PM HAIL MAYNARD 36.42N 90.90W
04/03/2007 E1.00 INCH RANDOLPH AR PUBLIC
0520 PM HAIL CORNING 36.41N 90.59W
04/03/2007 E1.75 INCH CLAY AR PUBLIC
0532 PM HAIL CORNING 36.41N 90.59W
04/03/2007 M1.00 INCH CLAY AR TRAINED SPOTTER
0545 PM HEAVY RAIN CORNING 36.41N 90.59W
04/03/2007 E0.00 INCH CLAY AR PUBLIC
STREET FLOODING
0550 PM TORNADO RECTOR 36.26N 90.29W
04/03/2007 CLAY AR LAW ENFORCEMENT
0620 PM HAIL WARDELL 36.35N 89.82W
04/03/2007 M0.75 INCH PEMISCOT MO LAW ENFORCEMENT
0620 PM TSTM WND DMG KENNETT 36.24N 90.05W
04/03/2007 DUNKLIN MO LAW ENFORCEMENT
POWER LINES DOWN
0621 PM TSTM WND GST 2 W KENNETT 36.24N 90.08W
04/03/2007 E60.00 MPH DUNKLIN MO LAW ENFORCEMENT
0625 PM HAIL PARAGOULD 36.06N 90.51W
04/03/2007 M1.25 INCH GREENE AR TRAINED SPOTTER
0630 PM HEAVY RAIN BIGGERS 36.33N 90.81W
04/03/2007 E0.00 INCH RANDOLPH AR TRAINED SPOTTER
STREET FLOODING ON RURAL ROADS IN COUNTY
0638 PM HAIL SENATH 36.13N 90.16W
04/03/2007 E0.75 INCH DUNKLIN MO AMATEUR RADIO
0639 PM HAIL 2 E PARAGOULD 36.06N 90.48W
04/03/2007 E0.88 INCH GREENE AR TRAINED SPOTTER
0649 PM FUNNEL CLOUD 1 S JONESBORO 35.81N 90.69W
04/03/2007 CRAIGHEAD AR TRAINED SPOTTER
VIEW FROM HWY 63
0654 PM TORNADO 1 E JONESBORO 35.82N 90.67W
04/03/2007 CRAIGHEAD AR TRAINED SPOTTER
BUILDINGS DAMAGED
0700 PM HAIL MONETTE 35.89N 90.34W
04/03/2007 E0.88 INCH CRAIGHEAD AR TRAINED SPOTTER
0707 PM TORNADO 1 W LAKE CITY 35.82N 90.47W
04/03/2007 CRAIGHEAD AR LAW ENFORCEMENT
0710 PM HAIL LEACHVILLE 35.92N 90.26W
04/03/2007 E1.75 INCH MISSISSIPPI AR TRAINED SPOTTER
0722 PM HAIL 2 S BAY 35.71N 90.56W
04/03/2007 E1.00 INCH CRAIGHEAD AR TRAINED SPOTTER
0735 PM TSTM WND DMG 3 SE TRENTON 35.94N 88.90W
04/03/2007 GIBSON TN LAW ENFORCEMENT
TREES DOWN
0758 PM HAIL HUMBOLDT 35.82N 88.91W
04/03/2007 E0.88 INCH GIBSON TN TRAINED SPOTTER
0803 PM HAIL HUMBOLDT 35.82N 88.91W
04/03/2007 E1.00 INCH GIBSON TN TRAINED SPOTTER
0803 PM HAIL LEXINGTON 35.65N 88.39W
04/03/2007 E1.00 INCH HENDERSON TN EMERGENCY MNGR
0803 PM HAIL 4 S MARKED TREE 35.47N 90.42W
04/03/2007 E1.00 INCH POINSETT AR TRAINED SPOTTER
0830 PM HAIL JACKSON 35.63N 88.83W
04/03/2007 E0.88 INCH MADISON TN TRAINED SPOTTER
0831 PM HAIL 12 SSE BOLIVAR 35.10N 88.92W
04/03/2007 E0.75 INCH HARDEMAN TN TRAINED SPOTTER
IN MIDDLETON
0841 PM HAIL 5 W MUNFORD 35.45N 89.89W
04/03/2007 E1.00 INCH TIPTON TN AMATEUR RADIO
0841 PM HAIL SLAYDEN 34.95N 89.45W
04/03/2007 E1.75 INCH MARSHALL MS AMATEUR RADIO
0853 PM TSTM WND DMG 12 N PARSONS 35.83N 88.12W
04/03/2007 DECATUR TN TRAINED SPOTTER
TREES AND POWERS LINES DOWN AT I-40 AND TN HWY 69
0854 PM HAIL MILLINGTON 35.33N 89.89W
04/03/2007 E1.25 INCH SHELBY TN AMATEUR RADIO
0919 PM HAIL WEST MEMPHIS 35.15N 90.18W
04/03/2007 E0.88 INCH CRITTENDEN AR TRAINED SPOTTER
&&
SVRLocal storm report, Apr 3, 9:27 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
927 PM CDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0501 PM HAIL MAYNARD 36.42N 90.90W
04/03/2007 E1.00 INCH RANDOLPH AR PUBLIC
0520 PM HAIL CORNING 36.41N 90.59W
04/03/2007 E1.75 INCH CLAY AR PUBLIC
0532 PM HAIL CORNING 36.41N 90.59W
04/03/2007 M1.00 INCH CLAY AR TRAINED SPOTTER
0545 PM HEAVY RAIN CORNING 36.41N 90.59W
04/03/2007 E0.00 INCH CLAY AR PUBLIC
STREET FLOODING
0550 PM TORNADO RECTOR 36.26N 90.29W
04/03/2007 CLAY AR LAW ENFORCEMENT
0620 PM TSTM WND DMG KENNETT 36.24N 90.05W
04/03/2007 DUNKLIN MO LAW ENFORCEMENT
POWER LINES DOWN
0620 PM HAIL WARDELL 36.35N 89.82W
04/03/2007 M0.75 INCH PEMISCOT MO LAW ENFORCEMENT
0621 PM TSTM WND GST 2 W KENNETT 36.24N 90.08W
04/03/2007 E60.00 MPH DUNKLIN MO LAW ENFORCEMENT
0625 PM HAIL PARAGOULD 36.06N 90.51W
04/03/2007 M1.25 INCH GREENE AR TRAINED SPOTTER
0630 PM HEAVY RAIN BIGGERS 36.33N 90.81W
04/03/2007 E0.00 INCH RANDOLPH AR TRAINED SPOTTER
STREET FLOODING ON RURAL ROADS IN COUNTY
0638 PM HAIL SENATH 36.13N 90.16W
04/03/2007 E0.75 INCH DUNKLIN MO AMATEUR RADIO
0639 PM HAIL 2 E PARAGOULD 36.06N 90.48W
04/03/2007 E0.88 INCH GREENE AR TRAINED SPOTTER
0649 PM FUNNEL CLOUD 1 S JONESBORO 35.81N 90.69W
04/03/2007 CRAIGHEAD AR TRAINED SPOTTER
VIEW FROM HWY 63
0654 PM TORNADO 1 E JONESBORO 35.82N 90.67W
04/03/2007 CRAIGHEAD AR TRAINED SPOTTER
BUILDINGS DAMAGED
0700 PM HAIL MONETTE 35.89N 90.34W
04/03/2007 E0.88 INCH CRAIGHEAD AR TRAINED SPOTTER
0707 PM TORNADO 1 W LAKE CITY 35.82N 90.47W
04/03/2007 CRAIGHEAD AR LAW ENFORCEMENT
0710 PM HAIL LEACHVILLE 35.92N 90.26W
04/03/2007 E1.75 INCH MISSISSIPPI AR TRAINED SPOTTER
0722 PM HAIL 2 S BAY 35.71N 90.56W
04/03/2007 E1.00 INCH CRAIGHEAD AR TRAINED SPOTTER
0735 PM TSTM WND DMG 3 SE TRENTON 35.94N 88.90W
04/03/2007 GIBSON TN LAW ENFORCEMENT
TREES DOWN
0758 PM HAIL HUMBOLDT 35.82N 88.91W
04/03/2007 E0.88 INCH GIBSON TN TRAINED SPOTTER
0803 PM HAIL 4 S MARKED TREE 35.47N 90.42W
04/03/2007 E1.00 INCH POINSETT AR TRAINED SPOTTER
0803 PM HAIL LEXINGTON 35.65N 88.39W
04/03/2007 E1.00 INCH HENDERSON TN EMERGENCY MNGR
0803 PM HAIL HUMBOLDT 35.82N 88.91W
04/03/2007 E1.00 INCH GIBSON TN TRAINED SPOTTER
0830 PM HAIL JACKSON 35.63N 88.83W
04/03/2007 E0.88 INCH MADISON TN TRAINED SPOTTER
0831 PM HAIL 12 SSE BOLIVAR 35.10N 88.92W
04/03/2007 E0.75 INCH HARDEMAN TN TRAINED SPOTTER
IN MIDDLETON
0841 PM HAIL SLAYDEN 34.95N 89.45W
04/03/2007 E1.75 INCH MARSHALL MS AMATEUR RADIO
0841 PM HAIL 5 W MUNFORD 35.45N 89.89W
04/03/2007 E1.00 INCH TIPTON TN AMATEUR RADIO
0853 PM TSTM WND DMG 12 N PARSONS 35.83N 88.12W
04/03/2007 DECATUR TN TRAINED SPOTTER
TREES AND POWERS LINES DOWN AT I-40 AND TN HWY 69
0854 PM HAIL MILLINGTON 35.33N 89.89W
04/03/2007 E1.25 INCH SHELBY TN AMATEUR RADIO
0919 PM HAIL WEST MEMPHIS 35.15N 90.18W
04/03/2007 E0.88 INCH CRITTENDEN AR TRAINED SPOTTER
0926 PM HAIL RAMER 35.07N 88.62W
04/03/2007 E1.00 INCH MCNAIRY TN TRAINED SPOTTER
&&
SVRSpecial weather statement, Apr 3, 9:49 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 949 PM CDT TUE APR 3 2007 MSZ013-040315- LAFAYETTE MS- 949 PM CDT TUE APR 3 2007 THIS SIGNIFICANT WEATHER ADVISORY IS FOR...LAFAYETTE COUNTY. A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL WAS LOCATED OVER OXFORD AT 949 PM CDT...MOVING EAST AT 30 MPH. DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS THUNDERSTORM. THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY. PEOPLE IN LAFAYETTE COUNTY...INCLUDING THE CITY OF OXFORD...SHOULD MONITOR THIS STORM CLOSELY.
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 9:59 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Prentiss, Tippah | 46 min |
| Apr 3, 10:00 PM CDT | Severe Thunderstorm Warning | MEG | DeSoto | 30 min |
| Apr 3, 10:40 PM CDT | Severe Thunderstorm Warning | MEG | Lafayette, Marshall | 35 min |
| Apr 3, 11:53 PM CDT | Severe Thunderstorm Warning | MEG | Lee | 37 min |
| Apr 4, 12:21 AM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw | 39 min |
| Apr 4, 12:27 AM CDT | Severe Thunderstorm Warning | MEG | Monroe | 34 min |
| Apr 3, 7:10 PM CDT | Severe Thunderstorm Warning | MEG | Weakley | 50 min |
| Apr 3, 7:37 PM CDT | Severe Thunderstorm Warning | MEG | Lauderdale | 38 min |
| Apr 3, 8:00 PM CDT | Severe Thunderstorm Warning | MEG | Tipton | 45 min |
| Apr 3, 8:05 PM CDT | Severe Thunderstorm Warning | MEG | Henderson | 25 min |
| Apr 3, 8:17 PM CDT | Severe Thunderstorm Warning | MEG | Hardeman | 43 min |
| Apr 3, 8:20 PM CDT | Severe Thunderstorm Warning | MEG | Decatur | 25 min |
| Apr 3, 8:33 PM CDT | Tornado Warning | MEG | Decatur, Henderson | 30 min |
| Apr 3, 8:45 PM CDT | Severe Thunderstorm Warning | MEG | Shelby, Tipton | 45 min |
| Apr 3, 9:08 PM CDT | Severe Thunderstorm Warning | MEG | McNairy | 52 min |
| Apr 3, 9:16 PM CDT | Tornado Warning | MEG | McNairy | 34 min |
| Apr 3, 9:27 PM CDT | Severe Thunderstorm Warning | MEG | Shelby | 48 min |
| Apr 4, 3:48 AM CDT | Freeze Watch | MEG | Carroll, Chester, Crockett, Decatur, Dyer, Fayette and 13 more | 24 hr |
| Apr 4, 3:48 AM CDT | Freeze Warning | MEG | Carroll, Chester, Crockett, Decatur, Dyer, Gibson and 11 more | 28 hr |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2007Severe Thunderstorm Warnings in Tennessee, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.